# SDR FDEA201607052278

- Difficulty date: July 5, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 2,042 hours, 862 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221261102
- Part serial: 197261
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 2,066 hours, 871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE AFTER RT AUTOPILOT WAS ENGAGED FOR A FEW SECONDS.  ACFT MADE A RAPID ROLL TO THE RT AND A/P DISENGAGED.  ATTEMPTED TO ENGAGED A/P SECOND TIME WITH SAME RESULTS.  ALL OTHER A/P'S WORK NORMAL, CORRECTION A/P DIDNOT DISENGAGE, F/O HAD TO DISENGAGE IT TO PREVENT OVERBANK CONDITION .  REMOVED AND REPLACED FCC R PER MM 22-11-01-4.  FCC SOFTWARE UPLOAD WITH PDL PER MM 22-11-01-2 AND PERFORMED TEST SATISFACTORY, PERFORMED MCDP TEST 30 AND 40 PER MM 22-00-02-2-1 ALL TEST NORMAL.
